A video of a man claiming, among other things, that recipients of the COVID-19 jab will die within five years has gone viral.
The man, who identifies himself as Dr Sean Brooks, said that recipients of the vaccine will die because of a dramatic decrease in their immune system, antibody-dependent enhancement, and blood clotting.
He made the claim at the Talawanda School District Board meeting on August 16, 2021, at a discussion of COVID-19 protocols.
The meeting was streamed on YouTube and can be found here.
Since its publishing on August 21, 2021, the 4minute video has recorded over 241,000 views with over 1,000 comments.
Who is Dr. Sean Brooks?
Dubawa ran an online search to help establish the identity of the man as he said he had “48 publications including 23 books” and had “studied health medicine, anatomy and physiology for approximately 21 years.”
Insufficient information was found about him, thus raising questions about his expertise to make such claims.
On Amazon, we found several books published by a certain Sean M. Brooks. They were all education-related.
Further, a 2018 research project written by one Sean M. Brooks of Walden University was unearthed in our search. It was titled “Urban High School Educators; Perceptions of Pre-Service and In-Service Conflict Resolution and Violence Prevention Education.”
The search also brought up one Sean M. Brooks who operates American Education FM on toppodcast.com
Sean M Brooks of American Education FM was a guest on The Alex Jones Show.
From minute 3:38, the host made reference to the viral video and gave Sean M. Brooks an opportunity to express his concerns further.
A video published on Bitchute.com in March 2020, featured the same Sean M. Brooks who appeared on the Alex Jones Show.
In that video, he is introduced (28:47) as having obtained his bachelor’s degree in Education from Miami University in Ohio, and a master’s degree and PhD from Walden University. Miami University is located in Oxford, Ohio, United States of America.
We delve into the claims made by Brooks.
Claim 1: “The people who have taken it [COVID-19 vaccines] are going to die in the next six months to two to three years to five years,” Dr Brooks said at the meeting.
No mass deaths have been recorded even after several months of vaccinations globally. The World Health Organisation (WHO) and the Centre for Disease Control say the vaccines are safe for use.
Several countries including the United States of America, England and Italy have been vaccinating their population since December 2020. The US, for instance, has administered a total of 361,192,198 vaccine doses as of August 20, 2021, according to WHO.
In Africa, South Africa started their vaccination programme in February 2021, with Ghana commencing in March 2021. Figures from the WHO also indicate that a total of 9,962,111 vaccine doses have been administered in South Africa as of 23rd August 2021.
In these countries where vaccinations have been ongoing for close to a year, there have been no reports of mass deaths nor disturbing complications.
“More than 363 million doses of COVID-19 vaccines were administered in the United States from December 14, 2020, through August 23, 2021. During this time, VAERS received 6,968 reports of death (0.0019%) among people who received a COVID-19 vaccine…Reports of adverse events to VAERS following vaccination, including deaths, do not necessarily mean that a vaccine caused a health problem. A review of available clinical information, including death certificates, autopsy, and medical records, has not established a causal link to COVID-19 vaccines. However, recent reports indicate a plausible causal relationship between the J&J/Janssen COVID-19 Vaccine and TTS, a rare and serious adverse event—blood clots with low platelets—which has caused deaths,” the report reads.
What does CDC say about Thrombosis with thrombocytopenia syndrome (TTS) following COVID-19 vaccination?
A May 2021 report on TTS by the Advisory Committee on Immunization Practices (ACIP) says that the condition is rare, clinically serious and can be life-threatening. It suggests a “plausible causal association with the Janssen COVID-19 Vaccine” with symptoms occurring within two weeks of vaccination. TTS is common among women between the ages of 18-49.
The CDC recommends early diagnosis and treatment of TTS.
Claim 2: “You’ve dramatically decreased your own immune system by 35 per cent. The first jab did it by at least 15 [per cent] and the second did it by 35 [per cent]. If you take any booster shot, you will die,” Sean Brooks claims.
The WHO says the vaccines rather build the immunity of persons who are vaccinated.
Brooks’ claim that vaccinated individuals’ immunity is decreased is neither backed by science nor experts.
According to the WHO, immunity against the disease rather increases after taking the vaccine.
Claim 3: “Antibody-dependent enhancement is what is happening with these jabs with everybody who has taken them unless of course, you have taken a placebo but there is no way you will know that,” said Sean Brooks.
There have been no verified reports of ADE occurring as a result of COVID-19 vaccines.
Sean Brooks said that recipients of the COVID-19 vaccine will die because the jab will cause antibody-dependent enhancement.
“Antibody-dependent enhancement is what is happening with these jabs with everybody who has taken them unless of course you have taken a placebo but there is no way you will know that. Given that fact, the antibody-dependent enhancement tricks the entire body into believing that the cell that’s eating the pathogen is eating it when it isn’t. It ends up leading to what is called a cytokine storm which causes organ failure. That will cause your death and there is stopping that. No amount of drugs will stop that,” he said at the meeting.
An article published on health-desk.org explains what antibody-dependent enhancement (ADE) is.
“Sometimes, after developing antibodies to the disease, our immune system can overreact the next time it gets exposed to the disease. This is a very rare phenomenon called antibody-dependent enhancement (ADE),” it says.
It noted however that “there have been no verified reports of ADE occurring as a result of COVID-19 vaccines” adding that in the process of making COVID-19 vaccines, scientists developed vaccine strategies around avoiding ADE. Some of these strategies included the specific targeting of a SARS-CoV-2 protein that was the least likely to cause ADE in early vaccine design.
Other research published here assert that “clinical data has not yet fully established a role for ADE in human COVID-19 pathology.”
This position is not different from what has been published in this report on why ADE has not been a problem with COVID-19 vaccines.
“Scientists say that ADE is pretty much a non-issue with COVID-19 vaccines, but what are they basing this on? From the early stages of COVID-19 vaccine development, scientists sought to target a SARS-CoV-2 protein that was least likely to cause ADE. For example, when they found out that targeting the nucleoprotein of SARS-CoV-2 might cause ADE, they quickly abandoned that approach. The safest route seemed to be targeting the S2 subunit of the spike protein, and they ran with that, wrote Derek Lowe, PhD, in his Science Translational Medicine blog “In the Pipeline,” part of the article reads.
Claim 4: “Everyone who is taking the jabs is blood clotting,” says Sean Brooks.
Although there have been reports of experts say it is a rare side effect of the COVID-19 vaccine.
An article published on the health page of the University of UTAH describes blood clotting as “a collection of blood cells and coagulation proteins that clump together, forming a gel-like substance in the blood system that can obstruct blood flow”.
There have been reports of some persons who suffered blood clotting after receiving the Oxford-AstraZeneca and the Johnson and Johnson coronavirus vaccines.
UK’s Medicines and Healthcare products Regulatory Agency (MHRA), reviewing reports, concluded that the “evidence of a link with COVID-19 vaccines AstraZeneca is stronger.”
However, the NHS says that blood clotting was “an extremely rare side effect of some COVID-19 vaccines.”
A study conducted by scientists at Oxford University says that COVID-19 leads to several times higher risk of cerebral venous thrombosis (CVT) blood clots than current COVID-19 vaccines.
The WHO Global Advisory Committee on Vaccine Safety (GACVS) also confirms that the risks of blood clotting after vaccination was very low.
“Data from the UK suggest the risk is approximately four cases per million adults (1 case per 250,000 who receive the vaccine, while the rate is estimated to be approximately 1 per 100,000 in the European Union,” GACVS’ review reads.
This report was produced under the Dubawa Student Fact-checking Project aimed at offering students in tertiary schools aspiring to take up roles in the profession the opportunity to acquire real-world experience through verification and fact-checking.